# SDR CKSA97385

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Punctured
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND:  PUNCTURED INTERIOR SKIN AT DIFF SPOTS ON RT MID LAV SERVICING DOOR.  REPAIRED PUNCTURES INTERIOR SKIN ON RT MID LAV SERVICE DOOR IAW L1011 SRM 51-50-07.  NON-ROUTINE TASK CARD NUMBER 098438.
